The Properties of the Equivalence Classes of Functions on L—Manifolds

XIE Hong-mei

PDF(136 KB)
PDF(136 KB)
Journal of Shihezi University ›› 2008, Vol. 26 ›› Issue (5) : 658-660.

The Properties of the Equivalence Classes of Functions on L—Manifolds

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2008, 26(5): 658-660

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(136 KB)

Accesses

Citation

Detail

Sections
Recommended

/